MathSciNet Relay Station
MathSciNet bibliographic data
MR2241437 53D55 (46E22 46E35 47B35)
Engliš, Miroslav Berezin and Berezin-Toeplitz quantizations for general function spaces. Rev. Mat. Complut. 19 (2006), no. 2, 385–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement